# SDR SWAA2020022641832

- Difficulty date: February 14, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE HAD CRACKED SUPPORT ANGLE 1" INBOARD OF DEFLECTION RIB ORSS 281.  / REMOVED AND REPLACED SUPPORT ANGLE IAW SRM.
